# SDR AALA202506094356

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 27,833 hours, 11,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665915
- Part serial: M32763
- Condition: No Test
- Location: Zone 800
- Part time: 11,113 hours, 3,091 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT MESSAGE FOR ESCAPE SLIDE LEFT / EMERGENCY POWER SUPPLY UNIT 13WL DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED THE L4 DOOR SLIDE / RAFT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER TASK CARD 26L00025011 WITH NO FAULTS NOTED.
